# SDR ASAA2019040858906

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 41,507 hours, 12,597 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 1 TUNING PANEL BOTH FREQUENCY INDICATOR SHOW FAIL. DISPLAY NORMALLY WHEN FREQUENCY SELECTOR OR SENSITIVITY CONTROL IS USED. SELCAL NORMAL. ABLE TO COMMUNICATE AND RECEIVE NORMALLY. GROUNDED - YES. PERFORMED HF BITE PROCEDURES PER B737-800 AMM 23-11 TASK 801, BITE PROCEDURE PASSED, NO FAILS NOTED AT THIS TIME. GROUND VERIFICATION GOOD, OK FOR SERVICE.
